| Model Number |
DCB00 |
| Medical Device Problem Code |
Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a3b, a4 and a5: unknown/ asked but not available.Section d6a: if implanted, give date: not applicable, as there is no indication that the lens was implanted.Section d6b: if explanted, give date: not applicable, as there is no indication that the lens was implanted.Section e1:contact's phone number: unknown/ asked but not available.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) came out of the inserter before the lens was all the way into the eye.The surgeon asked for the back up lens to complete the procedure.No other information is available.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: jul 23, 2025 section h3: evaluated by manufacturer: yes device evaluation: visual inspection under magnification was performed on and found the plunger rod partially advanced with viscoelastic residue observed throughout the cartridge; the cartridge tip was observed to be slightly bent.Stress marks were observed on the cartridge tip but were in specification for a used device.Lens module, device assembly, and plunger rod inspection found no issues; viscoelastic residue was observed below the lens module.No lens was received for evaluation.No further evaluation was performed.The complaint issue "uncontrolled delivery" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Manufacturing record review: the manufacturing records review for this purchase order shows that the units were released within specification.No process deviations (dev), nonconformances (nc/nr), or capas were found as part of this manufacturing records review.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.